# SDR P5CA0300913

- Difficulty date: August 17, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N354MC
- Make and model: Boeing 747341
- Aircraft serial: 23394
- Aircraft time: 54,618 hours, 10,542 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive System
- Part number: 20414440404
- Part serial: 6041
- Condition: Inoperative
- Location: Nr 1 & 2 Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR  1 AND NR 2 RADAR ANT FAULT WX RADAR INOPERATIVE.  REMOVED AND REPLACED WX RADAR ANTENNA DRIVE IAW MM 34-43-03.   OPS CK AND FUCTION TEST SAT IS IAW MM 34-43-00.
